Quick search
Go!

COMMON COUPLED FIXED POINT THEOREM FOR HYBRID PAIR OF MAP-PINGS SATISFYING φ − ψ CONTRACTION ON NONCOMPLETE METRIC SPACE


BHAVANA DESHPANDE 1 AND AMRISH HANDA 2
1. Department of Mathematics, Govt. P. G. Arts & Science College Ratlam (M. P.) INDIA e-mail:bhavnadeshpande@yahoo.com
2. Department of Mathematics, Govt. P. G. Arts & Science College Ratlam (M. P.) INDIA e-mail: amrishhanda83@gmail.com

Issue:

SSRSMI, Number 2, Volume XXXI

Section:

Volume 31, Number 2

Abstract:

We establish a coupled coincidence and common coupled fixed point theorem for hybrid pair of mappings under φ – ψ contraction on a noncomplete metric space, which is not partially ordered. It is to be noted that to find coupled coincidence point, we do not employ the condition of continuity of any mapping involved therein. We also give an example to validate our result. We improve and generalize several known results.

Keywords:

Metric space, coupled fixed point, coupled coincidence point, φ−ψ contraction, w−compatibility, F−weakly commuting mappings.

Code [ID]:

SSRSMI202102V31S01A0001 [0005403]

Note:

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu